Doctor Problems

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kiraz
Regular Member


Date Joined Nov 2009
Total Posts : 76
   Posted 11/12/2009 1:08 PM (GMT -7)   
I found a great doctor last week. When I left the appointment with my trial meds and perscriptions, he asked me to call monday to schedule for 3 weeks.

That weekend I realized he had only given me two weeks worth of the free trial pills. I tried to call monday but couldn't get through. Tuesday morning his number kept saying it was disconnected. Tuesday afternoon I got through, and was informed that I needed to speak to his receptionist, who would be in on thursday.

So this morning, thursday, I call to try to get the receptionist. Instead I get voice mail, so I left a message. It's been 5 hours and no call back, so I tried to call again. Now the number is saying it's not in service???

I know that I'm heading into a manic phase, and moving much faster into it then is normal for me. I'm going between pissed and agitated to bouncy energetic to crying all within 30 minutes. I feel like he needs to know this, hopefully to see me sooner then 3 weeks to prescribe an additional mood stabilizer or something. Plus one of the prescriptions he gave me (for Vistaril) is having the opposite effect, making me jittery and excited nervous rather then helping me sleep.

Ok, enough venting, or I'll ramble on till the letters on the keyboard wear off.

Kiraz
Regular Member


Date Joined Nov 2009
Total Posts : 76
   Posted 11/13/2009 9:55 AM (GMT -7)   
Ended up in the ER last night with elevated pulse and BP. I was shaking all over, and nearly incoherent. Never managed to get in touch with the psychiatrist.

They tried to put me in crisis intervention.. . and that made me freak out all the more. They wanted to take my shoes and my religious necklaces and told me my husband wasn;t allowed to be there. The one person keeping me grounded and they wanted to take him away.

made it home finally last night, but was still moving way to fast.

This morning, still extremely manic, and we can't find a doc who will help. I might have no choice but to go check myself into the psych ward.

_Christina
Veteran Member


Date Joined Feb 2007
Total Posts : 553
   Posted 11/13/2009 7:50 PM (GMT -7)   
I would have simply turned up at his office by noon on tuesday. I would turn up at the office desk and ask all the questions you need to ask, and don't leave till you get the answer you need. This might need to include an emergency appointment or the medication that he had intended to give you. If it is not soon enough, then I suggest getting the help from any PSY that will do it.
 Christina
Even though I do not understand where I am going on the path that God has laid out for me, I must submit to His plan and trust that He will take me where I need to be. 
 
Current medications:
Bipolar treatment-Lamictal, 200mg, Mood stabelizer, daily(main side effect: brain fog) Bipolar treatment-Cymbalta, 40mg, Antidepressant, daily(main side effect: GI upset, decreased clotting, insominia) Anemia, Fatigue treatment- Iron supplement, 65mg, daily(main side effect: constipation) Insominia treatment- Ambien, 10mg, daily(main side effect: amnesia eppisodes between taking pill and falling asleep) Mania treatment- Alprazolam, .25mg, Very rarely(main side effect: fatigue, slowing of thoughts, depression of CNS, can't take ambien or vicodin when on it) RA treatment- Plaquenil, 400mg, daily(main side effect: GI upset, decreased clotting) RA treatment- Methotrexate, 25mg, 1X weekly(main side effects: hair loss, stomach upset, mouth sores, sore muscles, fatigue, brain fog, compromised immune system, decreased Folic Acid absorption) GI upset treatment- Leucovorin Calcium, 10mg 1x weekly(main side effects: ?) Folic Acid defintioncy- Folic Acid, 1mg, daily(main side effects: ?) Multi-mineral Supplement (main side effects: constipation, GI upset) Constipation treatment- Docusate Sodium, 200mg, daily(main side effects:?) pain control- Motrin, 800mg, PRN Q6hours daily(main side effects: GI upset, decreased clotting) Pain Control- Vicodin, 5-500mg, PRN Q12hours 3-4 times weekly (main side effects: brain fog, fatigue)
 
 
 
 


Kiraz
Regular Member


Date Joined Nov 2009
Total Posts : 76
   Posted 11/14/2009 11:10 AM (GMT -7)   
The problem is I can;t get in touch with him at all!. Turning up at his office tuesday won't get me through the weekend when I'm flying out of my head. I should be able to pick up the phone, call him, and get a response back quickly, especially in an emergency which this is.



I found another doc who will see me tuesday first thing. She actually took the time to speak with me on the phone yesturday, like an hour and a half. Though she couldn't prescribe me anything to bring me back down to earth, she did provide info as to what would be acceptable to take in the meantime, if I happened to have any.

Kaminari
New Member


Date Joined Aug 2009
Total Posts : 10
   Posted 11/14/2009 12:33 PM (GMT -7)   
Kiraz,

I would definitely report that doctor in your state and file a complaint. There is no reason for that doctor to be able to leave his patients out in the cold when they're in a crises. I am so sorry you went through that. I am glad you were able to find a another kind and caring doctor to replace him.

I hope you feel better and good luck,

Kaminari

Kiraz
Regular Member


Date Joined Nov 2009
Total Posts : 76
   Posted 11/15/2009 10:11 AM (GMT -7)   
This weekend has been a nightmare for me. Not so much the hyper state, but the worry and concern because I know what usually happens when I get manic. Add in the fear of not finding a good doctor, and having to deal with this other moron of a doctor and an possible pending lawsuit.

All in all, this weekend has taught me that I'm much more aware of my impulses, my control, my mental status, and my ability to keep myself under control.

And of course, seeing first hand that my husband is there for me, and hasn't run for the hills.

I believe that an experience is only a bad experience if you don't take anything good, or learn anything positive from it.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 11/15/2009 12:37 PM (GMT -7)   
Hang in there, Kiraz, and keep writing. It will help keep you grounded.

Monday's coming.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 1:20 PM (GMT -7)
There are a total of 2,734,849 posts in 301,251 threads.
View Active Threads


Who's Online
This forum has 151361 registered members. Please welcome our newest member, walkinghome.
378 Guest(s), 13 Registered Member(s) are currently online.  Details
PeteZa, Laker7491, Rikky1, walkinghome, mpost, NiceCupOfTea, joavila92, JackH, Christina110, straydog, rcmark, multifacetedme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer